MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAB
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform rewind test, basic occlusion test, occlusion test, prime, compromised force sensor test, excessive no delivery test and displacement test or verify motor error, motor position encoder error alarms due to completely broken reservoir tube lip.Insulin pump had missing reservoir tube o ring.Motor passed motor test.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had motor position encoder error and motor error.The customer¿s blood glucose was 230 mg/dl at the time of incident.Customer reported that the drive support cap appears normal.Customer was able to successfully clear the alarm and able to complete insulin pump rewind.The customer was advice the insulin pump will need to be replaced.Advice to discontinue use of the insulin pump and revert to backup plan per health care professional instructions.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751PNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9197349
Report Number2032227-2019-104908
Device Sequence Number449675
Product Code OZO
UDI-Device Identifier00643169507319
UDI-Public(01)00643169507319
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAB
Device Catalogue NumberMMT-751PNAB
Device Lot NumberA3751PNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight101